# SDR USAABB04018

- Difficulty date: February 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 9, 13, 18, 29 AND 33 FAILED BATTERY CHECK.  MAINTENANCE REPLACED THE BATTERIES IN LOW LEVEL EMERGENCY LIGHTS FOR SEAT ROWS 9, 13, 29 AND 33.  OPS CHECK GOOD. (M)
